Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The strict topology for $ P$-spaces


Author: Robert F. Wheeler
Journal: Proc. Amer. Math. Soc. 41 (1973), 466-472
MSC: Primary 46E10
MathSciNet review: 0341048
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A $ P$-space is a completely regular Hausdorff space $ X$ in which every $ {G_\delta }$ is open. It is shown that the generalized strict topologies $ \beta $ and $ {\beta _0}$ coincide on $ {C^\ast }(X)$, and that strong measuretheoretic properties hold; in particular, $ ({C^\ast }(X),\beta )$ is always a strong Mackey space. As an application, an example is constructed of a non-quasi-complete locally convex space in which closed totally bounded sets are compact.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E10

Retrieve articles in all journals with MSC: 46E10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1973-0341048-9
PII: S 0002-9939(1973)0341048-9
Keywords: $ P$-space, strict topology, strong Mackey space, uniformly $ \tau $-additive, zero-set
Article copyright: © Copyright 1973 American Mathematical Society